# SDR AALA202210110854

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 24,361 hours, 11,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD DOOR EMERGENCY CYLINDER/ ACCUMULATOR LOW PRESSURE. MAINTENANCE SERVICED RIGHT HAND FORWARD DOOR EMERGENCY CYLINDER/ ACCUMULATOR PER AMM 52-10-00.
